# SDR 9708449936

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Engine: Pwa JT8D9
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Obstructed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS POWER WAS REDUCED FOR DESCENT, THE LEFT ENGINE POWER LEVER WOULD NOT RETARD FROM CURRENT POSITION.  CREW CONTINUTED TO DESCEND AND AT FL200 THE POWER LEVER BEGAN TO FUNCTION NORMALLY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FIRE RETARDANT MATERIAL OBSTRUCTING LEFT ENGINE CONTROL CABLE PULLEY.  MATERIAL WAS REMOVED, OPERATIONAL CHECK OK.
